CSN Login
Members Online: 29

Nausea Post Chemo

dukeskid
Posts: 24
Joined: Jun 2006

My dad has been experiencing some nausea every day for the past 2 weeks. He hasn't had any chemo now for about 6 weeks. He wasn't all that nauseas when he was on chemo. What would cause it now? Any ideas?

The new chemo stopped working. His PSA in the mid 100s now. Could the cancer have spread somewhere that would cause this nausea?

AuthorUnknown
Posts: 1564
Joined: May 2006

Hello,

I encourage you to contact the American Cancer Society's National Cancer Information Center. National Cancer Information Specialists are available 24 hours a day and can assist you with your questions. They can be reached at 1-800-227-2345. I wish you and your father the best.

Take care and be well,

Dana
CSN Dana

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network